# SDR IPXA10560706

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 2150 · Cabin Cooling System
- Part: Smoke Detector
- Part number: 2156206
- Part serial: 798
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WEATHER RADAR FAILURE FOLLOWED BY "FLT DK EQ SMKE" AND "LT RECIRC FAN" MESSAGE. THIS WAS FOLLOWED BY "EQUIP OVHT." SMOKE LI LIGHT WAS ON. EADI'S LOST COLOR. ELECTRICAL BURNING SMELL NOTED BUT NO SMOKE SEEN.  T/S IAW FIM 21-58-00 FOUND FLIGHT DECK SMOKE DETECTOR TS5295 FAULTY. R & R DETECTOR TS5295 IAW MM 21-58-19-2. EQUIPMENT COOLING SYS TESTS OK IAW MM 21-58-00-5.  OPS TESTED WX RADAR IAW MM 34-43-00-5 PARA 2, OPS CHECKS NORMAL. NO OTHER FAULTS.
